# SDR SWAA021331

- Difficulty date: June 16, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 51,009 hours, 37,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 20612
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ILLUMINATE WHEN SHIFTING PWR FROM A/C PWR TO GRD PWR.  REMOVED AND REPLACED M1132 EMERGENCY LIGHT BATTERY PER MM.
